# SDR DALA2022121608153

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 32,927 hours, 4,172 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Pin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARM/DISARM PIN AT 4L DOOR WILL NOT INSTALL.  INSPECTED PIN, ARMED AND DISARMED DOOR WITH PIN INSTALLATION. PIN PROPERLY GET IN AND INSTALL ON MECANISM.
